# SDR FDEA202106101485

- Difficulty date: June 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE UPPER SURFACE SKIN FOUND CHAFFED AT XIS 265. RIGHT WING FIXED LEADING EDGE UPPER SURFACE SKIN FOUND CHAFFED AT XIS 265   REPAIR CARRIED OUT AS PER EA# 1-5730-T0362334 P1. TITLE: WINGS Ï¿½ PLATES AND SKINS Ï¿½   RH WING Ï¿½ CHAFE REPAIR ON FIXED LEADING EDGE SKIN BETWEEN STA XIS 263.300 AND XIS   269.900. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
